# SDR UHLA201509190735

- Difficulty date: September 19, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,471 hours, 17,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER L/E 341AR HAS A CRACK IN RIB 4 AS MARKED.  CUT OUT DAMAGE, INSTALLED DOUBLER AND FILLER IAW ETD2015-170-082627.  MAJOR REPAIR.
